# SDR UALA2009123004059

- Difficulty date: December 30, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 55,906 hours, 8,223 cycles
- Engine: Pwa PW40903
- System (JASC): 2830 · Fuel Dump System
- Part: O-Ring
- Condition: Leaking
- Location: Jettison Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACFT LEAKING FUEL AT GATE.  RIGHT WING PANEL 652HB REMOVED FOR T-SHOOTING FUEL LEAK. FOUND RT JETTISON PUMP LEAKING. REPLACED RT JETTISON PUMP O-RINGS. OPS CHKS NORMAL, NO LEAKS NOTED. REINSTALLED WING PANEL.
